Statistical inference for critical continuous state and continuous time branching processes with immigration
Mátyás Barczy (),
Kristóf Körmendi () and
Gyula Pap ()
Additional contact information
Mátyás Barczy: University of Debrecen
Kristóf Körmendi: University of Szeged
Gyula Pap: University of Szeged
Metrika: International Journal for Theoretical and Applied Statistics, 2016, vol. 79, issue 7, No 2, 789-816
Abstract:
Abstract We study asymptotic behavior of conditional least squares estimators for critical continuous state and continuous time branching processes with immigration based on discrete time (low frequency) observations.
Keywords: Continuous state and continuous time branching processes with immigration; Branching and immigration mechanisms; Conditional least squares estimator; Non-normal asymptotic limit behaviour; 62F12; 60J80 (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s00184-016-0578-8 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:79:y:2016:i:7:d:10.1007_s00184-016-0578-8
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/s00184-016-0578-8
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().